American Journal of Computational Mathematics

Vol.1 No.4(2011), Paper ID 9183, 5 pages

DOI:10.4236/ajcm.2011.14027

 

Analytical Solution of Two Extended Model Equations for Shallow Water Waves by He’s Variational Iteration Method

 

Mehdi Safari, Majid Safari

 

 

Copyright © 2011 Mehdi Safari, Majid Safari et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


M. Safari and M. Safari, "Analytical Solution of Two Extended Model Equations for Shallow Water Waves by He’s Variational Iteration Method," American Journal of Computational Mathematics, Vol. 1 No. 4, 2011, pp. 235-239. doi: 10.4236/ajcm.2011.14027.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.